Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

3 days past eradication therapy

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: barjammar, Toni

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

3 days past eradication therapy

Post by CatherineA10 »

Hi; I am very worried as I took the h pylori eradication medication
amoxicillin and clarithromycin and omprazole. And finished 3 days ago but still on omprazole for 4 weeks as mild gastritis was found at endoscopy. But I don’t feel any better, felt awful on the antibiotics but finished them all but now I am back to where I was before I took it.
Is this normal? I have a follow up with consultant next week and am really scared about it all not working and having to do another round of this, but obviously can’t really retest for a while as on the medication.
Is it normally to still feel the same after treatment?
Thanks for any advice.

Helico_expert
Site Admin
Posts: 4459
Joined: Wed Mar 02, 2011 7:20 am

Re: 3 days past eradication therapy

Post by Helico_expert »

Hi,

It is sort of common to have the symptoms persist after HP treatment. The wound can takes time to heal. It is also true that you need to wait for at least 2 weeks after stopping PPI before you can do your follow up breath test to confirm the eradication of H. pylori. Meanwhile, have you tried any probiotics or herbal treatment to help improve your symptoms?

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

Re: 3 days past eradication therapy

Post by CatherineA10 »

Thank you for your quick reply. Yes I am on probiotics and I have a spoonful of Manuka honey per day plus I try mastic gum but not sure if that upsets it more. I also stick to a bland diet.
Is there anything else I should be doing?

Helico_expert
Site Admin
Posts: 4459
Joined: Wed Mar 02, 2011 7:20 am

Re: 3 days past eradication therapy

Post by Helico_expert »

ya, unfortunately you'll have to experiment a bit to find out what diet suit you best. Change the recipe if you dont find it useful.

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

Re: 3 days past eradication therapy

Post by CatherineA10 »

Thanks for reply. I am still experiencing bad symptoms 2 weeks post antibiotics. The consultant said I have chronic gastritis so may take some time to heal so I am staying on the PPI’s for a few more weeks then will have a 2 week break and retest start of May. I am very concerned it hasn’t worked and now I remember that about 10 years ago I took metronidazole for another infection so does that mean that if I have to redo the antibiotics I can’t take this ? I had clarithromycin, amoxicillin and PPI this time for a week.
Thanks

Helico_expert
Site Admin
Posts: 4459
Joined: Wed Mar 02, 2011 7:20 am

Re: 3 days past eradication therapy

Post by Helico_expert »

yea, if you failed your current treatment, then you will need to avoid clarithromycin and metronidazole in your next treatment.

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

Re: 3 days past eradication therapy

Post by CatherineA10 »

Thank your for reply. A current update of my situation is that I am 2.5 weeks post antibiotics and symptoms are not improving they improved for a bit but I have noticed a distinct lack of any improvement, actually going backwards since I developed thrush in my mouth. I am speaking to the consultant tonight to potentially test now for Candida of the gut as my stools are also a much lighter color, and this may be causing the inflammation to get worse, not sure. I will also be asking her to switch me to h2 blockers instead of PPI ( something I see has been suggested on this site) so that I can retest in 3 weeks not 6 for h plyroi and go from there. If still there she will cultural it to check for sensitivities. Will update on outcome.

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

Re: 3 days past eradication therapy

Post by CatherineA10 »

Consultant said to just bring down the olazapram one week earlier so start taking one a day for a week then every second day for a week as we don’t want to try more drugs at the moment. She is prescribing something for the thrush and said it was common. She is not surprised it is taking time to heal as she has seen this quite often. So I will just carry on with the healthy eating, probiotics and juices at the moment and see if it all settles down and will be able to test in about 4 weeks.

Helico_expert
Site Admin
Posts: 4459
Joined: Wed Mar 02, 2011 7:20 am

Re: 3 days past eradication therapy

Post by Helico_expert »

Good plan. looking forward to hearing your follow up test result.

** I assume you meant omeprazole instead of olazapram **

CatherineA10
Posts: 13
Joined: Wed Mar 16, 2022 6:39 am

Re: 3 days past eradication therapy

Post by CatherineA10 »

Yeap sorry omeprazole, 2 very different drugs:-)

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”